# SDR USAA920082027

- Difficulty date: November 24, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03055380105/005 CRACK IN VERTICAL BEAM WEB FORWARD FLANGE BS178, RBL17, WL234.  REPAIRED VERTICAL BEAM WEB IAW US AIRWAYS EA NR 100702.
